MAUDE Adverse Event Report: SUNSTAR AMERICAS, INC GUM® PROXABRUSH® GO-BETWEENS®; CLEANERS; INTERDENTAL BRUSH

SUNSTAR AMERICAS, INC GUM® PROXABRUSH® GO-BETWEENS®; CLEANERS; INTERDENTAL BRUSH
Model Number 872RQ
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint not confirmed.
 
Event or Problem Description
Customer purchased gum proxabrush tight and had a brush head break only 4 days into use so they had to use a new one which broke 3 days into use.Upon getting further information customer mentioned toothbrush broke after only 4 days of use." " after only a couple of days of use, the wire broke that held the brush head and the brush head got stuck between their teeth.

Brand Name
GUM® PROXABRUSH® GO-BETWEENS®; CLEANERS
Common Device Name
INTERDENTAL BRUSH
Manufacturer (Section G)
SUNSTAR AMERICAS, INC
301 e. central road
schaumburg IL 60195
Manufacturer Contact
priya bhatia
301 e. central road
schaumburg, IL 60195
8477944331
MDR Report Key22378515
Report Number1413787-2025-00207
Device Sequence Number21191362
Product Code EFW
UDI-Device Identifier00070942002448
UDI-Public00070942002448
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number872RQ
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2025
Initial Report FDA Received Date07/01/2025
Usage of Device A
Patient Sequence Number1
Patient SexUnknown